Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Topological transversality holds in all dimensions


Author: Frank Quinn
Journal: Bull. Amer. Math. Soc. 18 (1988), 145-148
MSC (1980): Primary 57N75
DOI: https://doi.org/10.1090/S0273-0979-1988-15629-7
MathSciNet review: 929089
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 57N75

Retrieve articles in all journals with MSC (1980): 57N75


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1988-15629-7